# SDR SWIA200617094

- Difficulty date: July 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,563 hours, 7,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 LT CLIP AT STRINGER 12 CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED FS 625 LT CLIP WITH NEW CLIP P/N 601-35012-51 PO 64386 PER CRJ200 SRM 51-42-06 PG 8 AND 11; 12; 13.
